IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Minimization of convex functionals over frame operators
Autor/es:
P. MASSEY; M. RUIZ
Revista:
ADVANCES IN COMPUTATIONAL MATHEMATICS
Editorial:
SPRINGER
Referencias:
Año: 2010 vol. 32 p. 131 - 131
ISSN:
1019-7168
Resumen:
Abstract We present results about minimization of convex functionals defined over a finiteset of vectors in a finite-dimensional Hilbert space, that extend several known results forthe Benedetto-Fickus frame potential. Our approach depends on majorization techniques.We also consider some perturbation problems, where a positive perturbation of the frameoperator of a set of vectors is realized as the frame operator of a set of vectors which is closeto the original one